Approximate robustness of equilibrium to incomplete information

Ori Haimanko, Atsushi Kajii

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We relax the Kajii and Morris (Econometrica 65:1283–1309, 1997a) notion of equilibrium robustness by allowing approximate equilibria in close incomplete information games. The new notion is termed “approximate robustness”. The approximately robust equilibrium correspondence turns out to be upper hemicontinuous, unlike the (exactly) robust equilibrium correspondence. As a corollary of the upper hemicontinuity, it is shown that approximately robust equilibria exist in all two-player zero-sum games and all two-player two-strategy games, whereas (exactly) robust equilibria may fail to exist for some games in these categories.

Original languageEnglish
Pages (from-to)839-857
Number of pages19
JournalInternational Journal of Game Theory
Volume45
Issue number4
DOIs
StatePublished - 1 Nov 2016

Keywords

  • Bayesian Nash equilibrium
  • Incomplete information
  • Robustness
  • Upper hemicontinuity
  • Zero-sum games
  • ε-equilibrium

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Approximate robustness of equilibrium to incomplete information'. Together they form a unique fingerprint.

Cite this